# SDR SIMA200503411

- Difficulty date: January 28, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP UNDER FORWARD CABIN FLOOR BETWEEN FRAMES 14 AND 16, HAS CORROSION ON UPPER FORWARD SURFACE.  REMOVED CORROSION ON STRAP UNDER FORWARD CABIN FLOOR BETWEEN FRAMES 14 AND 16 IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
